CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Ormerod-C-M"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2017 | 2016 | 2015 | 2014
Number of items: 10.

2017

Ormerod, Chris M. and Rains, Eric M. (2017) An Elliptic Garnier System. Communications in Mathematical Physics, 355 (2). pp. 741-766. ISSN 0010-3616. http://resolver.caltech.edu/CaltechAUTHORS:20170725-124624205

Bader, Al-Anzi and Gerges, Sherif and Olsman, Noah et al. (2017) Modeling and Analysis of Modular Structure in Diverse Biological Networks. Journal of Theoretical Biology, 422 . pp. 18-30. ISSN 0022-5193. http://resolver.caltech.edu/CaltechAUTHORS:20170417-102739427

Ormerod, Christopher M. and Rains, Eric (2017) A symmetric difference-differential Lax pair for Painlevé VI. Journal of Integrable Systems, 2 (1). pp. 1-20. ISSN 2058-5985. http://resolver.caltech.edu/CaltechAUTHORS:20171120-085000823

2016

Ormerod, Christopher M. and Rains, Eric M. (2016) Commutation Relations and Discrete Garnier Systems. Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), 12 . Art. No. 110. ISSN 1815-0659. http://resolver.caltech.edu/CaltechAUTHORS:20161215-111704158

Al-Anzi, Bader and Olsman, Noah and Ormerod, Christopher et al. (2016) A new computational model captures fundamental architectural features of diverse biological networks. . (Submitted) http://resolver.caltech.edu/CaltechAUTHORS:20160516-072304246

2015

Ormerod, Christopher Michael and Yamada, Yasuhiko (2015) From Polygons to Ultradiscrete Painlevé Equations. Symmetry, Integrability and Geometry, Methods and Applications (SIGMA), 11 . Art. No. 056. ISSN 1815-0659. http://resolver.caltech.edu/CaltechAUTHORS:20150828-103938597

Al-Anzi, Bader and Arpp, Patrick and Gerges, Sherif et al. (2015) Experimental and Computational Analysis of a Large Protein Network That Controls Fat Storage Reveals the Design Principles of a Signaling Network. PLOS Computational Biology, 11 (5). Art. No. e1004264. ISSN 1553-7358. PMCID PMC4447291. http://resolver.caltech.edu/CaltechAUTHORS:20150529-105953426

Ormerod, Christopher M. (2015) Spectral curves and discrete Painlevé equations. In: Algebraic and Analytic Aspects of Integrable Systems and Painlevé Equations. Contemporary Mathematics. No.651. American Mathematical Society , Providence, RI. ISBN 978-1-4704-1654-6. http://resolver.caltech.edu/CaltechAUTHORS:20160401-083847091

2014

Ormerod, Christopher M. and van der Kamp, Peter H. and Hietarinta, Jarmo et al. (2014) Twisted reductions of integrable lattice equations, and their Lax representations. Nonlinearity, 27 (6). pp. 1367-1390. ISSN 0951-7715. http://resolver.caltech.edu/CaltechAUTHORS:20140715-083130674

Ormerod, Christopher M. (2014) Symmetries and Special Solutions of Reductions of the Lattice Potential KdV Equation. Symmetry, Integrability and Geometry, Methods and Applications (SIGMA), 10 . pp. 1-19. ISSN 1815-0659. http://resolver.caltech.edu/CaltechAUTHORS:20140516-132702470

This list was generated on Tue Jul 16 16:49:15 2019 PDT.